MathSciNet Relay Station
MathSciNet bibliographic data
MR2348034 (2008m:47047) 47B38 (42B25 44A12 47G10)
Gressman, Philip T. Sharp $L\sp p$-$L\sp q$ estimates for generalized $k$-plane transforms. Adv. Math. 214 (2007), no. 1, 344–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement